MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.25 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING L; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.25 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING L; STOPCOCK, I.V. SET
Catalog Number 011-MC3302
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
A the event involved a 7" (18cm) appx 0.25 ml, smallbore ext set w/microclave® clear, clamp, rotating luer.It was stated in the emergency operating room of this hospital, where they had begun using this item, they were concerned about whether it truly came sterile in its packaging.When they pressed the package, the plastic compressed and, after a while, it swelled up again as if air was re-entering.They suspected there may be a hole that allowed air to enter and exit, which led them to doubt its sterility.This concern has been forwarded to the materials management department, which was the one who raised this question or incident.The same issue occurred with all the lots they have received, which is why they are questioning the sterility of item 011-mc3302.The status of the product at the time of event was upon removal of the primary package.The device was not reprocessed or re-sterilized.The event did not occur during patient use, and resulted in no delay or adverse event/harm.

Brand Name
7" (18CM) APPX 0.25 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING L
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22349468
Report Number9617594-2025-01372
Device Sequence Number8527634
Product Code FMG
UDI-Device Identifier00840619043223
UDI-Public00840619043223
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown